Compactness methods for quasi-linear evolution-equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976), p. 151-166
@article{RSMUP_1976__55__151_0,
     author = {Schiaffino, Andrea},
     title = {Compactness methods for quasi-linear evolution-equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     pages = {151-166},
     zbl = {0364.35030},
     mrnumber = {470403},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1976__55__151_0}
}
Schiaffino, Andrea. Compactness methods for quasi-linear evolution-equations. Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976) pp. 151-166. http://www.numdam.org/item/RSMUP_1976__55__151_0/

[1] M.S. Agranovich - M.I. Vishik, Problèmes elliptiques avec paramètre et problèmes paraboliques de type general, Uspehi Mat. Nauk, 19, no. 3 (1964), pp. 53-161 (Russian Math. Surv., 19, no. 3 (1964), pp. 53-157). | Zbl 0137.29602

[2] G. Da Prato, Sommes d'applications non-linéaires, Ist. Naz. Alta Mat., Roma Symp. Math., 7 (1971). | Zbl 0234.47048

[3] G. Da Prato - P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationnelles, Jour. de Math. Pures et Appl., 54 (1975). | MR 442749 | Zbl 0315.47009

[4] M. Iannelli, A note on some non-linear non-contraetion semigroup, Boll. U.M.I., no. 6 (1970), pp. 1015-1025. | MR 276822 | Zbl 0207.14001

[5] J.L. Lions, Quelques méthodes de résolution des problèmes anx limites non linéaires, Paris, Dunod (1969).

[6] J.L. Lions - E. Magenes, Problèmes aux limites non homogènes et applications, vol. 1 e 2, Paris, Dunod, 1968. | MR 247243 | Zbl 0165.10801

[7] P.H. Martinjr., Differential equations on closed subsets of a Banach space, Trans. Amer. Math. Soc., 179 (1973), pp. 399-414. | MR 318991 | Zbl 0293.34092

[8] P.H. Martinjr., Approximation and existence of solutions to ordinary differential equation in Banach space, Funk. Ekvac. 16 (1973), pp. 195-211 | MR 352641 | Zbl 0296.34058

[9] P.H. Martinjr.Invariants sets for perturbed semigroups of linear operators Ann. di Mat. pura e Appl., 105 (1975), pp. 551-559. | MR 390414 | Zbl 0315.34074

[10] M. Nagumo, Über die laga der Integralkurnen gewohnlicher Differentialglerchungen, Proc. Phys.-Math. Soc. Japan, 24 (1942), pp. 551-559. | MR 15180 | Zbl 0061.17204

[11] G.F. Webb, Continuous nonlinear perturbations of linear accretive operators in Banach spaces, J. Funct. Anal., 10 (1972), pp. 191-203. | MR 361965 | Zbl 0245.47052